MAUDE Adverse Event Report: LIMACORPORATE S.P.A PHYSICA; KR LINER LEFT #8 - H. 11

LIMACORPORATE S.P.A PHYSICA; KR LINER LEFT #8 - H. 11
Model Number 6532.50.811
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2022 due to knee pain.Previous surgery was performed on (b)(6) 2018 and following components were implanted: - physica kr femur comp.Left #8 (part number 6511.09.580, lot 15as0ah, sterilization (b)(4)), - physica fixed tibial plate #8 (part number 6522.15.080, lot 1714230, sterilization (b)(4)), - physica kr tib.Liner left #8 (part number 6532.50.811, lot 15at1cb, sterilization (b)(4)).Patient had continuous pain in left knee.Patient had a manipulation that did not help and resulted in a knee revision, with explantation of above-mentioned original components and replacement with new knee system.Patient is male.The event occurred in the united states.
 
Additional Manufacturer Narrative
Review of manufacturing records did not highligh any pre-existing anomaly on involved batches that could have contributed to reported issue.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
PHYSICA
Common Device Name
KR LINER LEFT #8 - H. 11
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24603381
Report Number3008021110-2026-00143
Device Sequence Number12858052
Product Code JWH
UDI-Device Identifier08033390091060
UDI-Public8033390091060
Combination Product (Y/N)N
PMA/510(K) Number
K141934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6532.50.811
Device Lot Number15AT1CB
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale